Is it possible to be in menopause ( I was diagnosed about 2-1/2 weeks ago) and still get your period. I started very light this a.m. I am 46. Blood tests confirmed I am in menopause. Not peri,pre,post, menopause. I am taking Jenteli, one pill once a day. I don't know how many miligrams it is. I am just confused. Pain in my lower back, abdomen, hurts inside my vagina, above my vagina on the oustide. No UTI. Just seems like I urinate alot. It has gotten better. A few times I had to go so bad, I was in pain. This is not right. I am bloated and went to my urologist a few weeks ago and he felt my right side and it was tender. Started taking Enablex and am going back August 27th if not sooner. No UTI's. Sometimes I have to go, but the urgency isn't bad, but I feel I can't wait. The enablex (7.5mg: one pill, once a day) helped a little bit. Sometimes it did. Sometimes it didn't. I am tired of this rollercoaster and peeing all the time. Sometimes my bladder is totally full and I pee and then it's like it never empties out. All tests are negative. Urines tests, cystosopy, everything. It is just frustrating and when the pain is there, i don't know why!
Take the Poll
Has anyone else ever experienced this? What did you do?
Is it the medication that causes light bleeding?
Could it be the bloating?
Why am I in so much pain if I have to go?
My body had just not been right since October 2011.
Sometimes I have the urge to go but a little comes out.
Dear autof3sjb, I think you are dealing with several issues. First of all, a blood test cannot assure you that you are in menopause. If the FSH is elevated, and you have gone a full year without a period, then you are menopausal; so if you haven't gone a full year without a period, a blood test cannot tell you that you are definitely menopausal. However, women who take what we call continuous combined estrogen plus progestin therapy (which is what it sounds like you are taking) can get some bleeding, and it can be associated with cramping. So do let your health care provider know. It also sounds like you have overactive bladder; and for that I would encourage you to follow up with your urologist; there are several different approaches available to help. Good luck, Mary Jane
Hi, Mary. That's not what my nurse said. She said blood tests confirmed that I was in menopause. I am taking Jinteli, one pill once a day oin the a.m. I don't know how many mg's it is off the top of my head. I have a urologist appt. Sept. 5th. Had to cancel this coming Monday because I can't afford it. Plain and simple. No insurance. Out of pocket person. ) I don't hvae cramps. My lower back hurts and my lower right side of my back hurts and right above my vagina on the outside, it hurts, like a strained muscl,e you know? And the inside of my vagina hurts. No UITI's. Had my urinte tested a billion times! I think it's just nerves. I suffer from anxiety AND nerves. MOnday and Tuesday, those areas were totally relaxed and I was TOTALLY relaxed. Wednesday, it started up a little and it wan't that bad that day. SOmetimes the urgency is THERE, but my bladder isn't full. ANd soemtiems when I go, I go a full maount ( alot per say) and it feels like my bladder doens't empty. I was on Enablex for a while and it helped somewhat. My urologist said if it doesn't get better, he wants to doi a CT of the abdomen aand pelvis. It' just a pain when you lose sleep over this and get up every hour or hour and a half or two just to pee. It is a nightmare! Try being on a front register and work and you have to go SO bad, you're in pain. SOmetimes it hits LIKE a TON of bricks and I AM IN PAIN. Look forard to heearing from ya! Thanks for taking the time to answer.
Hi, Mary. Still have yet to hear from you. I talked to my personal nurse yesterday, and she did say that I was in the START of menopause, not actually in it totally. I just called to confirm my blood tests results and to make sure they said that. Thanks!, Sincerely, Phyllis...
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.